PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2008 | 62 | 1 | 91-104
Tytuł artykułu

Sufficient conditions for quasiconformality of harmonic mappings of the upper halfplane onto itself

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
In this paper we introduce a class of increasing homeomorphic self-mappings of R. We define a harmonic extension of such functions to the upper halfplane by means of the Poisson integral. Our main results give some sufficient conditions for quasiconformality of the extension.
Rocznik
Tom
62
Numer
1
Strony
91-104
Opis fizyczny
Daty
wydano
2008-01-01
online
2009-02-09
Twórcy
  • Department of Complex Analysis Faculty of Mathematics and Natural Sciences, The John Paul II Catholic University of Lublin, ul. Konstantynów 1H 20-950 Lublin, Poland
Bibliografia
  • Ahlfors, L. V., Lectures on Quasiconformal Mappings, Van Nostrand Mathematical Studies, D. Van Nostrand, Princeton, 1966.
  • Kalaj, D., Pavlović, M., Boundary correspondence under quasiconformal harmonic diffeomorphisms of a half-plane, Ann. Acad. Sci. Fenn. Ser. A. I. Math. 30 (2005), 159-165.
  • Lehto, O., Virtanen, K. I., Quasiconformal Mappings in the Plane, 2nd ed., Grundlehren der matematischen Wissenschaften 126, Springer-Verlag, Berlin, 1973.
  • Pearson, K., Tables of the Incomplete Beta-Function, Cambridge Univ. Press, Cambridge, 1934.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_v10062-008-0011-5
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.